Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 16, 2016, 3:49 PM CDT for Briscoe County, Floyd County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2016, 3:49 PM CDT (20:49 UTC)
- Expired
- Apr 16, 2016, 4:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Briscoe County, TX, Floyd County, TX
The radar
The Lubbock radar (KLBB), 74 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 2:19 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 363 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.9
The text
As transmitted.
398
WUUS54 KLUB 162049
SVRLUB
TXC045-153-162115-
/O.NEW.KLUB.SV.W.0023.160416T2049Z-160416T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
ISSUED BY NATIONAL WEATHER SERVICE SAN ANGELO TX
349 PM CDT SAT APR 16 2016
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BRISCOE COUNTY IN THE PANHANDLE OF TEXAS...
NORTHEASTERN FLOYD COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 415 PM CDT
* AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKNEY...OR
11 MILES NORTH OF FLOYDADA...MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SOUTH PLAINS AROUND 405 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3404 10129 3410 10145 3432 10141 3432 10105
TIME...MOT...LOC 2049Z 197DEG 22KT 3415 10137
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
531
WWUS54 KLUB 162056
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
ISSUED BY NATIONAL WEATHER SERVICE SAN ANGELO TX
356 PM CDT SAT APR 16 2016
TXC045-153-162115-
/O.CON.KLUB.SV.W.0023.000000T0000Z-160416T2115Z/
BRISCOE TX-FLOYD TX-
356 PM CDT SAT APR 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTH CENTRAL BRISCOE AND NORTHEASTERN FLOYD COUNTIES...
AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH
PLAINS... OR 13 MILES NORTH OF FLOYDADA...MOVING NORTH AT 25 MPH.
THIS STORM HAS STRENGTHEND AND A WALL CLOUD HAS BEEN REPORTED WITH
THIS STORM.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SOUTH PLAINS AROUND 405 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3404 10129 3410 10145 3432 10141 3432 10105
TIME...MOT...LOC 2054Z 197DEG 22KT 3418 10136
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:34 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 16, 12:34 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1234 PM CDT SAT APR 16 2016 .AVIATION... -SHRA/-TSRA HAVE IGNITED ON THE DRYLINE WELL WEST OF KCDS AND NORTH OF KLBB AND KPVW EARLY THIS AFTERNOON. AS THE DRYLINE SETTLES TO NEAR THE EDGE OF CAPROCK LATER THIS AFTERNOON...IT WILL BE A FOCUS FOR -TSRA DEVELOPMENT. KEEPING IN MIND STORMS WILL INITIALLY BE DISCRETE...THE ACTIVITY MAY INITIATE JUST EAST OF KLBB AND KPVW...WITH KCDS BEING MORE FAVORED. HOWEVER...HAVE ELECTED NOT TO INSERT A PRECIP MENTION AT KCDS AT THIS TIME...AS WOULD LIKE TO SEE HOW RADAR TRENDS PROGRESS. WILL OF COURSE AMEND AS NECESSARY. STORMS WILL BECOME MORE LINEAR LATE THIS EVENING INTO TONIGHT...AND HAVE HIGHER CONFIDENCE TO INSERT A -TSRA PREVAILING AT KCDS DURING THE SAID PERIOD...WITH A PROB30 BY LATE SUNDAY MORNING INTO THE AFTERNOON AS THE ACTIVITY WILL COMMENCE TO SHIFT EAST. OTHERWISE...THE MVFR CIGS ARE SCATTERING OUT AT KLBB AND KPVW...BUT STILL HANGING TOUGH AT KCDS. KCDS WILL LIKELY NOT SCATTER OUT UNTIL LATE AFTERNOON BUT MVFR CIGS WILL RETURN BY THIS EVENING. WINDS WILL INCREASE FROM THE SOUTHWEST AT KLBB AND KPVW THIS AFTERNOON /20-22 KTS/ AND REMAIN FROM THE SOUTHEAST AT KCDS /AOA 20 KTS/. WIND SPEEDS WILL DECLINE SHORTLY AFTER SUNSET. && PREV DISCUSSION... /ISSUED 407 AM CDT SAT APR 16 2016/ SHORT TERM... ANOTHER CHALLENGING FORECAST FOCUSED ON SEVERE STORM CHANCES THIS AFTERNOON AND EVENING AND HEAVY RAIN AND FLOODING POTENTIAL THIS EVENING INTO EARLY SUNDAY...WITH THE BEST CHANCES OF BOTH IMPACTS BEING OFF THE CAPROCK. WEST OF THE AFTERNOON DRYLINE LOCATION...ELEVATED TO CRITICAL FIRE WEATHER WILL OCCUR OVER THE WESTERN SOUTH PLAINS THIS AFTERNOON. ALTHOUGH MOST OF THE CWA MANAGED TO AVOID CONVECTION THE PAST 24 HOURS...THIS IS EXPECTED TO CHANGE TODAY AS THE UPPER LOW CURRENTLY CENTERED NEAR THE FOUR CORNERS IS PROGGED TO SHIFT SLOWLY EASTWARD OVER NEW MEXICO INTO COLORADO TODAY INTO TONIGHT. AS THE UPPER LOW APPROACHES AND A 80-100 KNOT ULJ SPREADS INTO THE SOUTHERN HIGH PLAINS LARGE SCALE LIFT WILL INCREASE. THE APPROACHING LOW WILL ALSO PROVIDE STRENGTHENING SOUTHWESTERLY TROPOSPHERIC FLOW WHICH IN TURN WILL HELP DRIVE THE DRYLINE EASTWARD OUT OF NEW MEXICO. IT APPEARS THE DRYLINE SHOULD ADVANCE TO NEAR THE EDGE OF THE CAPROCK BY PEAK HEATING...PERHAPS EVEN SLIGHTLY INTO THE ROLLING PLAINS. WE COULD SEE SOME ELEVATED SHOWERS/STORMS THIS MORNING AS LARGE SCALE LIFT BEGINS TO INCREASE...BUT THE MAIN SHOW SHOULD DEVELOP LATE THIS AFTERNOON INTO EARLY THIS EVENING AS MORE ROBUST CONVECTION FIRES ALONG AND EAST OF THE DRYLINE. 50+ KNOTS OF 0-6 KM SHEAR AND SBCAPES OF 1500-2000+ J/KG WILL SUPPORT SUPERCELLS INITIALLY...THOUGH STORMS SHOULD QUICKLY GROW UPSCALE GIVEN THE STRONG FORCING AND NEAR BOUNDARY PARALLEL DEEP LAYER FLOW. LARGE HAIL SHOULD BE THE PRIMARY INITIAL THREAT...THOUGH LOW LCLS AND 0-3 KM HELICITY VALUES AOA 200 M2/S2 ACROSS THE FAR NORTHEAST ZONE COULD SUPPORT A BRIEF TORNADO THREAT BEFORE THE ACTIVITY GROWS UPSCALE. THE WIND AND HEAVY RAIN THREAT WILL THEN INCREASE LATER INTO THE EVENING AS A LARGE NORTH-NORTHEAST TO SOUTH-SOUTHWEST CORRIDOR OF CONVECTION IS EXPECTED TO DEVELOP FROM WESTERN OKLAHOMA INTO THE PERMIAN BASIN. A STRONG FLUX OF MOISTURE /EMANATING OUT OF AIR WITH PWATS INCREASING TO AOA 1.2 INCHES/ CONVERGING INTO THIS ZONE OF CONVECTION WILL SUPPORT VERY HEAVY RAIN WITHIN THE TRAINING STORMS. THE LATEST GUIDANCE HAS SHIFTED EASTWARD WITH THE LOCATION OF THE EXPECTED CONVERGENCE...LIFT AND THUS HEAVIEST QPF...WITH OUR FAR EASTERN/SOUTHEAST ZONES NOW MOST FAVORED TO EXPERIENCE A COUPLE OF INCHES OR MORE OF RAIN. GIVEN THIS TREND...WE HAVE TRIMMED THE WESTERN SIDE OF THE FLOOD WATCH. THE UPDATED FLOOD WATCH WILL RUN ALONG AND EAST OF A CHILDRESS TO POST LINE AND BE IN EFFECT FROM 7 PM THIS EVENING TO 7 AM SUNDAY. THE AXIS OF HEAVY RAIN SHOULD GRADUALLY SHIFT EASTWARD EARLY SUNDAY AND WILL LIKELY RESIDE JUST EAST OF THE CWA BY DAYBREAK. WEST OF THE DRYLINE GUSTY SOUTHWESTERLY WINDS WILL BECOME SUSTAINED AT 20 TO 30 MPH ACROSS MOST OF THE CAPROCK THIS AFTERNOON...AND WINDS COULD EVEN FLIRT WITH LOW-END ADVISORY LEVELS FOR SPOTS AT TIMES. THE GUSTY WINDS AND DRY CONDITIONS WILL HEIGHTEN THE FIRE DANGER...THOUGH THE ONGOING GREEN UP MAY MITIGATE THIS SOMEWHAT. HIGHS TODAY WILL BE MOSTLY IN THE 70S...WHILE LOWS TONIGHT RANGE FROM THE UPPER 30S AND LOWER 40S NORTHWEST /WHERE A FRONT ENTERS THE PICTURE LATE AND DRIER AIR WILL RESIDE/ TO MID AND UPPER 50S EAST WHERE MOISTURE AND CLOUDS WILL HANG TOUGH. LONG TERM... A COLD FRONT WILL BE DROPPING SOUTH THROUGH THE FORECAST AREA ON SUNDAY WHILE IT APPEARS THAT THERE SHOULD BE SOME INBOUND LIFT FROM A VORT LOBE ROUNDING THE UPPER LOW /WHILE THE CENTER OF THE LOW ACTUALLY RETROGRADES TO THE WEST/. ALTHOUGH THE AIRMASS WILL BE COOLER AND DRIER IN THIS REGIME...THERE MAY BE SUFFICIENT MOISTURE POOLING ALONG THE FRONTAL ZONE FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS PORTIONS OF THE SOUTH PLAINS IN THE AFTERNOON. THE NAM IS THE MOST BULLISH WITH THIS POSSIBILITY...WHILE THE ECMWF IS DRY. MEANWHILE...MOIST EASTERLY FLOW IN THE SOUTHERN AND EASTERN ROLLING PLAINS WILL HELP THAT AREA MAINTAIN THE BEST CHANCE OF RAIN. THE SEVERE THREAT SHOULD BE VERY LOW...BUT NOT OUT OF THE QUESTION IN THE SOUTHERN ROLLING PLAINS. IT APPEARS LIKE ANOTHER LOBE OR WAVE WILL PASS OVER THE AREA MONDAY...BUT THE FRONT WILL LIKELY BE A BIT TOO FAR SOUTH AND THE AIRMASS A BIT TOO STABLE TO SUPPORT MUCH IN THE WAY OF PRECIP CHANCES. HOWEVER...BY LATE IN THE DAY THE FRONTAL ZONE MAY CREEP BACK TO THE NORTH AND BRING A CHANCE OF SHOWERS TO OUR SOUTHERN COUNTIES. WE/LL ALSO HAVE TO WATCH OUR NORTHWEST WHERE WE EXPECT A BATCH OF SHOWERS AND T-STORMS TO BE MOVING OFF THE HIGHER TERRAIN ON NEW MEXICO. TUESDAY INTO WEDNESDAY...THE UPPER LOW WILL FINALLY BEGIN TO GINGERLY MOVE TO THE EAST FROM THE ROCKIES INTO THE CENTRAL PLAINS. AT THE SURFACE...IT APPEARS THAT THE FRONTAL ZONE WILL LINGER SOMEWHERE ACROSS THE AREA. AS LONG AS IT IS PRESENT...A CHANCE OF RAIN WILL CONTINUE. MED-RANGE GUIDANCE IS STILL INDICATING SPOTTY QPF DURING THIS PERIOD...PERHAPS FAVORING WEDNESDAY EVENING/WEDNESDAY NIGHT. THE UPPER-LOW ACCELERATES OFF TO THE NORTHEAST ON THURSDAY...HOWEVER BROAD TROUGHING ALOFT AND THE PERSISTENT LOW-LVL BAROCLINIC ZONE ARGUE FOR MAINTAINING AT LEAST A SLIGHT CHANCE OF PRECIP FOR MOST OF OUR AREA. FINALLY BY FRIDAY...SHORTWAVE RIDGING ARRIVES DOWNSTREAM OF THE NEXT UPPER- LOW MOVING ONSHORE OUT WEST. THIS SHOULD BRING WARMER TEMPS ALTHOUGH GUIDANCE IS ALREADY SHOWING FALLING HEIGHTS FROM THE SYSTEM OUT WEST THAT COULD INITIATE OUR NEXT CHANCE OF RAIN AS IT APPEARS GULF OF MEXICO MOISTURE WILL GET DRAWN BACK INTO THE AREA. FIRE WEATHER... DRY AIR /RH VALUES FALLING TO AND BELOW 15 PERCENT/ AND GUSTY SOUTHWESTERLY WINDS /SUSTAINED AT 20-25 MPH AT 20 FT/ WEST OF THE DRYLINE WILL CREATE ELEVATED TO CRITICAL FIRE WEATHER THIS AFTERNOON AND EARLY THIS EVENING ACROSS MOST OF THE CAPROCK. THE CRITICAL FIRE WEATHER SHOULD BE OFFSET TO SOME DEGREE BY THE ONGOING GREEN UP AND MAY ALSO BE MITIGATED BY THE RELATIVELY MILD TEMPERATURES NEAR SEASONAL AVERAGE. GIVEN THIS...WE WILL PLAY THE MIDDLE OF THE ROAD AND ISSUE A FIRE DANGER STATEMENT FOR MUCH OF THE WESTERN AND CENTRAL SOUTH PLAINS INTO THE SOUTHWEST TEXAS PANHANDLE. && .LUB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING FOR TXZ026-031-032-037-038-042>044. && 29
Hazardous weather outlook, Apr 16, 11:33 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1133 AM CDT SAT APR 16 2016 TXZ021>044-171645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1133 AM CDT SAT APR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG AND EAST OF A LINE FROM SILVERTON...TO RALLS...TO TAHOKA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THE DRYLINE THIS AFTERNOON. THE PRIMARY THREAT WITH THE INITIAL STORMS WILL BE LARGE HAIL TO 2 INCHES IN DIAMETER...THOUGH A TORNADO CAN NOT BE RULED OUT. THE ACTIVITY WILL GROW UPSCALE INTO A SLOW MOVING LINE OF STORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND VERY HEAVY RAINFALL LATE THIS EVENING THROUGH TONIGHT. A FLOOD WATCH REMAINS IN EFFECT TONIGHT INTO EARLY SUNDAY MORNING ACROSS THE FAR SOUTHEAST TEXAS PANHANDLE INTO THE ROLLING PLAINS...WHERE THE HEAVIEST RAIN IS EXPECTED. ADDITIONALLY...GUSTY AND DRY SOUTHWESTERLY WINDS WILL OVERSPREAD THE CAPROCK BEHIND THE DRYLINE THIS AFTERNOON CREATING ELEVATED TO CRITICAL FIRE WEATHER. A FIRE DANGER STATEMENT IS IN EFFECT ACROSS MUCH OF THE CAPROCK THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF HEAVY RAIN IN THE ROLLING PLAINS WILL END BY LATE SUNDAY MORNING. OTHERWISE...THE THREAT OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING ACROSS THE ROLLING PLAINS.
In the hours before
Local storm report, Apr 16, 3:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
346 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM WALL CLOUD 4 NW FLOYDADA 34.02N 101.39W
04/16/2016 FLOYD TX STORM CHASER
VERY SLOW BUT PERSISTENT ROTATION
&&
EVENT NUMBER LUB1600054
JGDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 9:57 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Parmer | 33 min |
| Apr 16, 2:55 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King | 50 min |
| Apr 16, 3:42 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 33 min |
| Apr 16, 3:50 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 25 min |
| Apr 16, 3:59 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 31 min |
| Apr 16, 4:11 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 34 min |
| Apr 16, 4:13 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall | 47 min |
| Apr 16, 4:14 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 46 min |
| Apr 16, 4:21 PM CDT | Tornado Warning | LUB | Dickens, King | 13 min |
| Apr 16, 4:28 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King, Stonewall | 47 min |
| Apr 16, 5:04 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza | 26 min |
| Apr 16, 5:10 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 35 min |
| Apr 16, 5:23 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 37 min |
| Apr 16, 5:47 PM CDT | Tornado Warning | LUB | Dickens, King | 28 min |
| Apr 16, 6:00 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 45 min |
| Apr 16, 6:13 PM CDT | Tornado Warning | LUB | Cottle, Dickens, King, Motley | 32 min |
| Apr 16, 6:44 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 31 min |
| Apr 16, 6:54 PM CDT | Areal Flood Advisory | LUB | Cottle, Dickens, King, Motley | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.